| Catalog Number |
305194 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/02/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
Event or Problem Description
Material # 305194.Batch # 3271738.Verbatim: rcc received a complaint via email.Email(s) attached.Patient reported issue with needles breaking/falling apart.She reported two broken gattex needles/falling apart from supply kit last shipped.Product: gattex bd needle (23 x 1 ½¿ inch - reconstitution).Bd syringe lot number(s): 3271738.Bd part number: 305194.
Additional Manufacturer Narrative
(b)(4) follow up.A device history record review was completed by our quality engineer team for provided material number 305194 and lot number 3271738.The review did not reveal any detected abnormalities during the production process that could have contributed to this defect and all quality tests were found to be within specification.As a sample was unavailable for return, a thorough sample investigation could not be completed.Based on the investigation results, an exact cause for this incident could not be identified.Should you again experience any problems with our product we would appreciate the opportunity to conduct a thorough analysis.There are quality controls currently in place to detect this type of defect during the production process.Further action has not been determined necessary at this time.
Event or Problem Description
No additional information received.